# SDR IPXA1668497

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 'T' FTG FWD LOWER HOLE FOUND FRETTING AT MATTING SURFACE AREA.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD FITTING AREA 'T' FITTING.  REPLACED AND REINSTALLED IAW EO B767-5350-17922-I APP D, FIG 6 ORG MAT'L IS 7075-T73 DIE FORGING, FRETTING AT MATTING SURFACE AREA, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
